• 学术搜索
  • 科研智能体
    • Research Labs
    • AI 阅读
    • AI 文库
    • 深度研究
    • 学者亮点
  • 学术资源
    • AI2000
    • 期刊/会议
    • 学者库
    • 学术API
      MCP&Skill
    • 溯源树
    • 数据集
  • 知识沉淀
    • 学术空间
订阅小程序
旧版功能
aminer vip
开通会员低至0.73元/天
一次搞定AI科研
立即登录
  • English
  • 联系方式
    SIAM journal on control and optimization

    SIAM journal on control and optimization

    JournalISSN 0363-0129eISSN 1095-7138中科院 数学 2区

    年发文量

    研究主题

    论文(5600)

    排序
    1NewLarge Deviations for Slow-Fast Mean-Field Diffusions
    Wei Hong,Wei Liu, Shiyuan Yang

    Abstract. The aim of this paper is to investigate the large deviations for a class of slow-fast mean-field diffusions, where the slow process depends on not only the fast process but also their distributions. Due to the perturbations of the fast process and its time marginal law, one cannot prove the large deviations based on verifying the powerful weak convergence criterion directly. To overcome this problem, we employ the functional occupation measure, which, combined with the notion of viable pair and the controls of the feedback form, characterize the limits of controlled sequences and justify the upper and lower bounds of the Laplace principle. As a consequence, the explicit representation formula of the rate function for large deviations is also presented.

    2026
    引用
    AI阅读
    加入学术空间
    2NewMinimal Time Control of Underdamped Parametric Oscillators
    Killian Lutz, Yannick Privat

    Abstract. Controlling a damped oscillator is crucial in various technological and scientific fields, such as structural engineering, aerospace, and noise reduction device design. This article considers a classical underdamped harmonic oscillator, focusing on its minimal-time control by modulating its time-dependent frequency. The goal is to connect in minimal time two states with zero kinetic energy but different displacements. We provide a comprehensive theoretical analysis of this problem, characterizing the set of reachable states and detailing the structure of the optimal trajectories, which we precisely describe in phase space. These trajectories correspond to bang-bang controls, and the number of commutations depends on the ratio between the final and initial states. Our approach is based on combining the Pontryagin principle with a suitable choice of “energy-angle” variables and a Bellman-like optimality principle.

    2026
    引用
    AI阅读
    加入学术空间
    3NewDiscrete-Time Singularly Perturbed Markov Decision Processes with a General State Space
    Qingwei Jiang,Yuanyuan Liu, Zhexin Wen

    Abstract. This paper studies singular perturbations of discrete-time Markov chains in general state spaces, which may include the transient set. By leveraging the idea of state aggregation, we derive a Taylor series expansion for the invariant probability measure of the singularly perturbed Markov chain. We then apply this expansion to analyze the expected long-run average cost (EAC) for singularly perturbed Markov decision processes (MDPs). For this EAC problem, we establish the existence of an optimal pure stationary policy and construct an explicit asymptotically optimal policy. A contribution of our work lies in the application of strong stability conditions (see [N. V. Kartashov, J. Soviet Math., 34 (1986), pp. 1493–1498]), allowing us to relax the widely used Doeblin conditions (see [S. P. Meyn and R. L. Tweedie, Markov Chains and Stochastic Stability, 2nd ed., Cambridge University Press, Cambridge, UK, 2009]) and thereby extend the theory’s applicability to a broader class of practical systems. The efficacy of our results is demonstrated through a maintenance system as an example.

    2026
    引用
    AI阅读
    加入学术空间
    4NewStochastic Maximum Principle for Square-Integrable Optimal Control of Linearly Growing Stochastic Differential Systems Subject to a Quadratically Growing Cost Functional
    Shanjian Tang, Xueqi Wang

    Abstract. With Ekeland’s variational principle, we prove a general stochastic maximum principle (SMP) for square-integrable optimal control of linearly growing stochastic differential systems subject to a quadratically growing cost functional. The diffusion coefficient is allowed to depend on the control variable, and the admissible control range is allowed to be nonconvex. We relax the existing assumptions of finite moments of arbitrary order on optimal control (see [S. G. Peng, SIAM J. Control Optim., 28 (1990), pp. 966–979]), and of control-bounded coefficients (see [J. M. Yong and X. Y. Zhou, Stochastic Controls: Hamiltonian Systems and HJB Equations, Appl. Math. (N. Y.) 43, Springer, 1999, pp. 114 and 118]), so that the typical linear quadratic optimal stochastic control problem is included to satisfy all the assumptions of our SMP.

    2026
    引用
    AI阅读
    加入学术空间
    5NewHomogenization of Boundary Optimal Control Problems in a Rough Domain with High Contrast Diffusion
    Ravi Prakash, Abu Sufian

    Abstract. We investigate the homogenization of boundary optimal control problems governed by an elliptic partial differential equation (PDE) in pillar-type domains with highly oscillating boundaries. The pillars are composed of high-conductivity and low-conductivity materials, leading to a PDE with high-contrast diffusive coefficients. Two boundary control problems are considered. More precisely, in the first problem, control is applied to the boundary of the high-conductivity region whereas in the 2nd one, it is on the boundary of the low-conductivity region. Due to rapid oscillations in the boundary, the control is appropriately scaled. Depending on the choice of scaling and the controlled boundary, three different limit problems arise: a combination of interior, boundary, and interface control problems; a boundary and interface control problem; and an interior and interface control problem.

    2026
    引用
    AI阅读
    加入学术空间
    立即登录,查看全部 5600 篇论文

    高被引作者

    作者引用发文
    Peter J. Ramadge69186
    Dennis S. Bernstein68954
    Sanjay P. Bhat66063
    Pablo A. Parrilo650511
    R. Tyrrell Rockafellar613512
    Walter Murray Wonham52713
    Ben Recht47241
    Maryam Fazel47241
    Ioannis Karatzas357710
    Dimitris Bertsimas35142

    高产作者

    作者引用发文
    Karl Kunisch279351
    Eduardo Casas Renteria227137
    Harold J Kushner271834
    Xunyu Zhou300133
    Vivek Shripad Borkar204931
    Richard Vinter129329
    Jiongmin Yong183227
    Francesco Bullo209426
    Erhan Bayraktar57626
    Viorel Barbu53526

    相关期刊

    SIAM Journal on Optimization
    IMA Journal of Numerical Analysis
    Electronic Transactions on Numerical Analysis
    Applied Mathematics and Optimization
    ESAIM - Control, Optimisation and Calculus of Variations
    Mathematical Control and Related Fields
    Mathematics of Control, Signals, and Systems
    Set-Valued and Variational Analysis
    arXiv: Optimization and Control